A theorem on generalized absolute Riesz summability
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 4, p. 513-518
@article{ASNSP_1965_3_19_4_513_0,
     author = {Mazhar, S. M.},
     title = {A theorem on generalized absolute Riesz summability},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {4},
     year = {1965},
     pages = {513-518},
     zbl = {0137.26602},
     mrnumber = {203300},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_4_513_0}
}
Mazhar, S. M. A theorem on generalized absolute Riesz summability. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 4, pp. 513-518. http://www.numdam.org/item/ASNSP_1965_3_19_4_513_0/

1 Borwein, D. An extension of a theorem on the equivalence between absolute Rieszian and absolute Cesàro summability, Proc. Glasgow Math. Assoc. 4 (1959), 81-83. | MR 120490 | Zbl 0093.26102

2 Hardy, G.H. and Riesz, M. The General Theory of Dirichlet Series, Cambridge 1952.

3 Hyslop, J.M. On the absolute summability of series by Rieszian means, Proc. Edinburg Math. Soc. (2) 5 (1936), 46-54. | JFM 62.0218.01 | Zbl 0015.20801

4 Mazhar, S.M. On an extension of absolute Riesz summability, Proc. Nat. Inst. Sci. India 26 A (1960), 160-167. | MR 126096 | Zbl 0097.27202

5 Mohanty, R. On the summability |R, log ω, 1| of a Fourier series, Jonr. London Math. Soc. 25 (1950), 67-72. | Zbl 0035.33602

6 Obrechkoff, N. Sur la sommation absolue de séries de Dirichlet, Comptes Rendus (Paris), 186 (1928) 215-217. | JFM 54.0243.01

7 Obrech N. Über die absolute summierung der Dirichletschen Reihen, Math. Zeit. 30 (1929), 375-386. | JFM 55.0201.01 | MR 1545068

8 Riesz, M. Sur les séries de Dirichlet et les séries entiercs, Comptes Rendus, Paris, 149 (1909), 309-312. | JFM 40.0315.02

9 Tatchell, J.B. A theorem on absolute Riesz summabilif y, Jour. London Math. Soc. 29 (1954), 49-59. | MR 57993 | Zbl 0055.05706